×

Found 720 Documents (Results 1–100)

100
MathJax

The buffer phenomenon in ring-like chains of unidirectionally connected generators. (English. Russian original) Zbl 1378.34055

Izv. Math. 78, No. 4, 708-743 (2014); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 78, No. 4, 73-108 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic analysis in thermodynamics of viscous fluids. (English) Zbl 1220.35175

Holden, Helge (ed.) et al., Nonlinear partial differential equations and hyperbolic wave phenomena. The 2008–2009 research program on nonlinear partial differential equations, Centre for Advanced Study at the Norwegian Academy of Science and Letters, Oslo, Norway. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4976-7/pbk). Contemporary Mathematics 526, 159-197 (2010).
PDF BibTeX XML Cite

Homogenization and reduction of dimension for nonlinear parametric variational inequalities. (English) Zbl 1180.35078

MSC:  35B27 35B40 47J20
PDF BibTeX XML Cite
Full Text: DOI

\(\mathrm{SLE}_6\) and \(\mathrm{CLE}_6\) from critical percolation. (English) Zbl 1214.82034

Pinsky, Mark (ed.) et al., Probability, geometry and integrable systems. For Henry McKean’s seventy-fifth birthday. Cambridge: Cambridge University Press (ISBN 978-0-521-89527-9/hbk). Mathematical Sciences Research Institute Publications 55, 103-130 (2008).
PDF BibTeX XML Cite
Full Text: arXiv Link

Incoherent boundary conditions and metastates. (English) Zbl 1125.82016

Denteneer, Dee (ed.) et al., Dynamics and stochastics. Festschrift in honor of M. S. Keane. Selected papers based on the presentations at the conference ‘Dynamical systems, probability theory, and statistical mechanics’, Eindhoven, The Netherlands, January 3–7, 2005, on the occasion of the 65th birthday of Mike S. Keane. Beachwood, OH: IMS, Institute of Mathematical Statistics (ISBN 0-940600-64-1/pbk). Institute of Mathematical Statistics Lecture Notes - Monograph Series 48, 144-153 (2006).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Memory relaxation of the one-dimensional Cahn-Hilliard equation. (English) Zbl 1105.35135

Colli, Pierluigi (ed.) et al., Dissipative phase transitions. Hackensack, NJ: World Scientific (ISBN 981-256-650-3/hbk). Series on Advances in Mathematics for Applied Sciences 71, 101-114 (2006).
PDF BibTeX XML Cite

On the property of decomposability of functions of \(k\)-valued logic related to summation of \(n\)-dependent random variables in a finite abelian group. (English, Russian) Zbl 1107.03307

Discrete Math. Appl. 15, No. 5, 463-473 (2005); translation from Diskretn. Mat. 17, No. 4, 29-39 (2005).
MSC:  03B50 60B15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software